Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 2139791, 9 pages
https://doi.org/10.1155/2017/2139791
Research Article

Modified Approach for Optimization of Real Life Transportation Problem in Neutrosophic Environment

1School of Mathematics, Thapar University, Patiala, Punjab, India
2Department of Supply and Chain Management, University of Manitoba, Winnipeg, MB, Canada

Correspondence should be addressed to S. S. Appadoo; ac.abotinamu.cc@oodappa

Received 11 April 2017; Revised 13 July 2017; Accepted 16 July 2017; Published 22 August 2017

Academic Editor: Erik Cuevas

Copyright © 2017 Akanksha Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. L. Hitchcock, “The distribution of a product from several sources to numerous localities,” Journal of Mathematics and Physics, vol. 20, pp. 224–230, 1941. View at Publisher · View at Google Scholar · View at MathSciNet
  2. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Publisher · View at Google Scholar · View at Scopus
  3. H. Bustince, E. Barrenechea, M. Pagola et al., “A historical account of types of fuzzy sets and their relationships,” IEEE Transactions on Fuzzy Systems, vol. 24, no. 1, pp. 179–194, 2016. View at Publisher · View at Google Scholar · View at Scopus
  4. A. Thamaraiselvi and R. Santhi, “A new approach for optimization of real life transportation problem in neutrosophic environment,” Mathematical Problems in Engineering, vol. 2016, Article ID 5950747, 9 pages, 2016. View at Publisher · View at Google Scholar · View at Scopus
  5. F. Smarandache, “Neutrosophic set, a generalization of the intuitionistic fuzzy set,” International Journal of Pure and Applied Mathematics, vol. 24, no. 3, pp. 287–297, 2005. View at Google Scholar · View at MathSciNet
  6. M. ÓhÉigeartaigh, “A fuzzy transportation algorithm,” Fuzzy Sets and Systems, vol. 8, no. 3, pp. 235–243, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Chanas and D. Kuchta, “A concept of the optimal solution of the transportation problem with fuzzy cost coefficients,” Fuzzy Sets and Systems. An International Journal in Information Science and Engineering, vol. 82, no. 3, pp. 299–305, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  8. F. Jiménez and J. L. Verdegay, “Solving fuzzy solid transportation problems by an evolutionary algorithm based parametric approach,” European Journal of Operational Research, vol. 117, no. 3, pp. 485–510, 1999. View at Publisher · View at Google Scholar · View at Scopus
  9. A. Kaur and A. Kumar, “A new method for solving fuzzy transportation problems using ranking function,” Applied Mathematical Modelling. Simulation and Computation for Engineering and Environmental Systems, vol. 35, no. 12, pp. 5652–5661, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Kaur and A. Kumar, “A new approach for solving fuzzy transportation problems using generalized trapezoidal fuzzy numbers,” Applied Soft Computing Journal, vol. 12, no. 3, pp. 1201–1213, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. A. Nagoor Gani and S. Abbas, “Solving intuitionistic fuzzy transportation problem using zero suffix algorithm,” International Journal of Mathematical Sciences and Engineering Applications. IJMSEA, vol. 6, no. 3, pp. 73–82, 2012. View at Google Scholar · View at MathSciNet
  12. G. Gupta, J. Kaur, and A. Kumar, “A note on ‘fully fuzzy fixed charge multi-item solid transportation problem’,” Applied Soft Computing Journal, vol. 41, pp. 418-419, 2016. View at Publisher · View at Google Scholar · View at Scopus
  13. S. K. Sidhu, A. Kumar, and A. Kaur, “A note on ‘A fuzzy approach to transport optimization problem’,” Optimization and Engineering, vol. 17, no. 4, pp. 987–992, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  14. D. Rani, T. R. Gulati, and A. Kumar, “A method for unbalanced transportation problems in fuzzy environment,” Sadhana – Academy Proceedings in Engineering Sciences, vol. 39, no. 3, pp. 573–581, 2014. View at Publisher · View at Google Scholar · View at MathSciNet